Journal articles on the topic 'Diagonally dominant linear systems'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Diagonally dominant linear systems.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Huang, Rong, Jianzhou Liu, and Li Zhu. "Accurate solutions of diagonally dominant tridiagonal linear systems." BIT Numerical Mathematics 54, no. 3 (2014): 711–27. http://dx.doi.org/10.1007/s10543-014-0481-5.
Full textZhang, Cheng-yi, Dan Ye, Cong-Lei Zhong, and SHUANGHUA SHUANGHUA. "Convergence on Gauss-Seidel iterative methods for linear systems with general H-matrices." Electronic Journal of Linear Algebra 30 (February 8, 2015): 843–70. http://dx.doi.org/10.13001/1081-3810.1972.
Full textDoan, T. S., and S. Siegmund. "Finite-Time Attractivity for Diagonally Dominant Systems with Off-Diagonal Delays." Abstract and Applied Analysis 2012 (2012): 1–10. http://dx.doi.org/10.1155/2012/210156.
Full textShahruz, S. M., and F. Ma. "Approximate Decoupling of the Equations of Motion of Linear Underdamped Systems." Journal of Applied Mechanics 55, no. 3 (1988): 716–20. http://dx.doi.org/10.1115/1.3125855.
Full textFrommer, A., та G. Mayer. "Linear systems with Ω-diagonally dominant matrices and related ones". Linear Algebra and its Applications 186 (червень 1993): 165–81. http://dx.doi.org/10.1016/0024-3795(93)90289-z.
Full textSiahlooei, Esmaeil, and Seyed Abolfazl Shahzadeh Fazeli. "Two Iterative Methods for Solving Linear Interval Systems." Applied Computational Intelligence and Soft Computing 2018 (October 8, 2018): 1–13. http://dx.doi.org/10.1155/2018/2797038.
Full textSpielman, Daniel A., and Shang-Hua Teng. "Nearly Linear Time Algorithms for Preconditioning and Solving Symmetric, Diagonally Dominant Linear Systems." SIAM Journal on Matrix Analysis and Applications 35, no. 3 (2014): 835–85. http://dx.doi.org/10.1137/090771430.
Full textWang, Guangbin, Hao Wen, and Ting Wang. "Convergence of GAOR Iterative Method with Strictly Diagonally Dominant Matrices." Journal of Applied Mathematics 2011 (2011): 1–10. http://dx.doi.org/10.1155/2011/713795.
Full textBelhaj, Skander, Fahd Hcini, Maher Moakher, and Yulin Zhang. "A fast algorithm for solving diagonally dominant symmetric quasi-pentadiagonal Toeplitz linear systems." Journal of Mathematical Chemistry 59, no. 3 (2021): 757–74. http://dx.doi.org/10.1007/s10910-021-01217-7.
Full textTian, Gui-Xian, Ting-Zhu Huang, and Shu-Yu Cui. "Convergence of generalized AOR iterative method for linear systems with strictly diagonally dominant matrices." Journal of Computational and Applied Mathematics 213, no. 1 (2008): 240–47. http://dx.doi.org/10.1016/j.cam.2007.01.016.
Full textEl-Kurdi, Yousef, Warren J. Gross, and Dennis Giannacopoulos. "Efficient Implementation of Gaussian Belief Propagation Solver for Large Sparse Diagonally Dominant Linear Systems." IEEE Transactions on Magnetics 48, no. 2 (2012): 471–74. http://dx.doi.org/10.1109/tmag.2011.2176318.
Full textZaheer Ahmed, Zubair Ahmed Kalhoro, Abdul Wasim Shaikh, Muhammad Shakeel Rind Baloch, and Owais Ali Rajput. "An Improved Iterative Scheme using Successive Over-relaxation for Solution of Linear System of Equations." Proceedings of the Pakistan Academy of Sciences: A. Physical and Computational Sciences 59, no. 3 (2022): 43–51. http://dx.doi.org/10.53560/ppasa(59-3)653.
Full textDarvishi, M. T., and P. Hessari. "On convergence of the generalized AOR method for linear systems with diagonally dominant coefficient matrices." Applied Mathematics and Computation 176, no. 1 (2006): 128–33. http://dx.doi.org/10.1016/j.amc.2005.09.051.
Full textZhang, Cheng-yi, Zichen Xue, and Shuanghua Luo. "A convergence analysis of SOR iterative methods for linear systems with weak H-matrices." Open Mathematics 14, no. 1 (2016): 747–60. http://dx.doi.org/10.1515/math-2016-0065.
Full textEnyew, Tesfaye Kebede, Gurju Awgichew, Eshetu Haile, and Gashaye Dessalew Abie. "Second-refinement of Gauss-Seidel iterative method for solving linear system of equations." Ethiopian Journal of Science and Technology 13, no. 1 (2020): 1–15. http://dx.doi.org/10.4314/ejst.v13i1.1.
Full textMacintosh, Hamish J., Jasmine E. Banks, and Neil A. Kelson. "Implementing and Evaluating an Heterogeneous, Scalable, Tridiagonal Linear System Solver with OpenCL to Target FPGAs, GPUs, and CPUs." International Journal of Reconfigurable Computing 2019 (October 13, 2019): 1–13. http://dx.doi.org/10.1155/2019/3679839.
Full textAudu, KJ, YA Yahaya, KR Adeboye, and UY Abubakar. "Refinement of Extended Accelerated Over-Relaxation Method for Solution of Linear Systems." NIGERIAN ANNALS OF PURE AND APPLIED SCIENCES 4, no. 1 (2021): 53–61. http://dx.doi.org/10.46912/napas.226.
Full textThompson, S. "Pseudo-Decoupling and Control of Unidentified Plant." Journal of Dynamic Systems, Measurement, and Control 108, no. 1 (1986): 74–79. http://dx.doi.org/10.1115/1.3143746.
Full textDuan, Ruirui, Junmin Li, Yanni Zhang, Ying Yang, and Guopei Chen. "Stability analysis and H∞ control of discrete T–S fuzzy hyperbolic systems." International Journal of Applied Mathematics and Computer Science 26, no. 1 (2016): 133–45. http://dx.doi.org/10.1515/amcs-2016-0009.
Full textDe la Sen, M. "Stabilization of Continuous-Time Adaptive Control Systems with Possible Input Saturation through a Controllable Modified Estimation Model." Nonlinear Analysis: Modelling and Control 9, no. 1 (2004): 3–37. http://dx.doi.org/10.15388/na.2004.9.1.15167.
Full textLiu, Jianzhou, Zhuohong Huang, Li Zhu, and Zejun Huang. "Theorems on Schur complement of block diagonally dominant matrices and their application in reducing the order for the solution of large scale linear systems." Linear Algebra and its Applications 435, no. 12 (2011): 3085–100. http://dx.doi.org/10.1016/j.laa.2011.05.023.
Full textMeng, Fanwei, Dini Wang, Penghui Yang, and Guanzhou Xie. "Application of Sum of Squares Method in Nonlinear H∞ Control for Satellite Attitude Maneuvers." Complexity 2019 (November 30, 2019): 1–10. http://dx.doi.org/10.1155/2019/5124108.
Full textSaul, Lawrence K. "A tractable latent variable model for nonlinear dimensionality reduction." Proceedings of the National Academy of Sciences 117, no. 27 (2020): 15403–8. http://dx.doi.org/10.1073/pnas.1916012117.
Full textJiang, Xu, Jing Yu Hua, and Qin Ling Zhang. "Research on Model Reference Robust Control for Multivariable Linear System." Advanced Materials Research 712-715 (June 2013): 2761–67. http://dx.doi.org/10.4028/www.scientific.net/amr.712-715.2761.
Full textJiang, Xu, and Zhi Tao Feng. "Research on Multivariable Model Reference Variable Structure Control." Applied Mechanics and Materials 281 (January 2013): 121–26. http://dx.doi.org/10.4028/www.scientific.net/amm.281.121.
Full textNoei, Maziar, Paul Luckner, Tobias Linn, and Christoph Jungemann. "Numerical aspects of a Godunov-type stabilization scheme for the Boltzmann transport equation." Journal of Computational Electronics 21, no. 1 (2022): 153–68. http://dx.doi.org/10.1007/s10825-021-01846-w.
Full textARGOUN, M. B. "Model reduction of diagonally dominant systems." International Journal of Control 43, no. 3 (1986): 819–35. http://dx.doi.org/10.1080/00207178608933505.
Full textForsgren, Anders. "On Linear Least-Squares Problems with Diagonally Dominant Weight Matrices." SIAM Journal on Matrix Analysis and Applications 17, no. 4 (1996): 763–88. http://dx.doi.org/10.1137/s0895479895284014.
Full textAmmar, Aymen, Slim Fakhfakh, and Aref Jeribi. "Stability of the essential spectrum of the diagonally and off-diagonally dominant block matrix linear relations." Journal of Pseudo-Differential Operators and Applications 7, no. 4 (2016): 493–509. http://dx.doi.org/10.1007/s11868-016-0154-z.
Full textSun, Deshu, and Feng Wang. "New error bounds for linear complementarity problems of weakly chained diagonally dominant B-matrices." Open Mathematics 15, no. 1 (2017): 978–86. http://dx.doi.org/10.1515/math-2017-0080.
Full textBaloch, Muhammad Shakeel Rind, Zubair Ahmed Kalhoro, Mir Sarfraz Khalil, and Prof Abdul Wasim Shaikh. "A New Improved Classical Iterative Algorithm for Solving System of Linear Equations." Proceedings of the Pakistan Academy of Sciences: A. Physical and Computational Sciences 58, no. 4 (2022): 69–81. http://dx.doi.org/10.53560/ppasa(58-4)638.
Full textMcNally, Jeffrey Mark. "A fast algorithm for solving diagonally dominant symmetric pentadiagonal Toeplitz systems." Journal of Computational and Applied Mathematics 234, no. 4 (2010): 995–1005. http://dx.doi.org/10.1016/j.cam.2009.03.001.
Full textMorzfeld, M., N. Ajavakom, and F. Ma. "Diagonal dominance of damping and the decoupling approximation in linear vibratory systems." Journal of Sound and Vibration 320, no. 1-2 (2009): 406–20. http://dx.doi.org/10.1016/j.jsv.2008.07.025.
Full textMatcovschi, Mihaela-Hanako, and Octavian Pastravanu. "Diagonally invariant exponential stability and stabilizability of switching linear systems." Mathematics and Computers in Simulation 82, no. 8 (2012): 1407–18. http://dx.doi.org/10.1016/j.matcom.2011.07.011.
Full textSun, Deshu. "Note on error bounds for linear complementarity problems involving $ B^S $-matrices." AIMS Mathematics 7, no. 2 (2022): 1896–906. http://dx.doi.org/10.3934/math.2022109.
Full textRiedel, Kurt S. "Block diagonally dominant positive definite approximate filters and smoothers." Automatica 29, no. 3 (1993): 779–83. http://dx.doi.org/10.1016/0005-1098(93)90074-4.
Full textHu, Jin-Xiu, Xiao-Wei Gao, Zhi-Chao Yuan, Jian Liu, and Shi-Zhang Huang. "SEBSM-Based Iterative Method for Solving Large Systems of Linear Equations and Its Applications in Engineering Computation." International Journal of Computational Methods 13, no. 05 (2016): 1650024. http://dx.doi.org/10.1142/s0219876216500249.
Full textLi, Chaoqian, and Yaotang Li. "Weakly chained diagonally dominant B-matrices and error bounds for linear complementarity problems." Numerical Algorithms 73, no. 4 (2016): 985–98. http://dx.doi.org/10.1007/s11075-016-0125-8.
Full textIto, Kazufumi, and Karl Kunisch. "Convergence of the Primal‐Dual Active Set Strategy for Diagonally Dominant Systems." SIAM Journal on Control and Optimization 46, no. 1 (2007): 14–34. http://dx.doi.org/10.1137/050632713.
Full textMatcovschi, Mihaela-Hanako, and Octavian Pastravanu. "Further Results on Diagonally Invariant Exponential Stability of Switching Linear Systems." Mathematical Problems in Engineering 2018 (July 25, 2018): 1–13. http://dx.doi.org/10.1155/2018/9419514.
Full textIsmail, S., A. A. Pashilkar, R. Ayyagari, and N. Sundararajan. "Diagonally dominant backstepping autopilot for aircraft with unknown actuator failures and severe winds." Aeronautical Journal 118, no. 1207 (2014): 1009–38. http://dx.doi.org/10.1017/s0001924000009726.
Full textBerger, Guillaume O., and Raphaël M. Jungers. "p-dominant switched linear systems." Automatica 132 (October 2021): 109801. http://dx.doi.org/10.1016/j.automatica.2021.109801.
Full textLiu, Yebo Xiong &. Jianzhou. "Norm Estimates for the Inverses of Strictly Diagonally Dominant $M$-Matrices and Linear Complementarity Problems." East Asian Journal on Applied Mathematics 11, no. 3 (2021): 487–514. http://dx.doi.org/10.4208/eajam.210820.161120.
Full text井, 霞. "A New Error Bound for Linear Complementarity Problems for Weakly Chained Diagonally Dominant B-Matrices." Advances in Applied Mathematics 06, no. 07 (2017): 850–56. http://dx.doi.org/10.12677/aam.2017.67102.
Full textZhao, Ruijuan, Bing Zheng, and Maolin Liang. "A new error bound for linear complementarity problems with weakly chained diagonally dominant B-matrices." Applied Mathematics and Computation 367 (February 2020): 124788. http://dx.doi.org/10.1016/j.amc.2019.124788.
Full textDessalew, Gashaye, Tesfaye Kebede, Gurju Awgichew, and Assaye Walelign. "Refinement of Multiparameters Overrelaxation (RMPOR) Method." Journal of Mathematics 2021 (August 23, 2021): 1–10. http://dx.doi.org/10.1155/2021/2804698.
Full textChen, Minghua, Sven-Erik Ekström, and Stefano Serra-Capizzano. "A Multigrid Method for Nonlocal Problems: Non--Diagonally Dominant or Toeplitz-Plus-Tridiagonal Systems." SIAM Journal on Matrix Analysis and Applications 41, no. 4 (2020): 1546–70. http://dx.doi.org/10.1137/18m1210460.
Full textBellavia, Stefania, Valentina De Simone, Daniela di Serafino, and Benedetta Morini. "A Preconditioning Framework for Sequences of Diagonally Modified Linear Systems Arising in Optimization." SIAM Journal on Numerical Analysis 50, no. 6 (2012): 3280–302. http://dx.doi.org/10.1137/110860707.
Full textVepakomma, Praneeth, and Ahmed Elgammal. "A fast algorithm for manifold learning by posing it as a symmetric diagonally dominant linear system." Applied and Computational Harmonic Analysis 40, no. 3 (2016): 622–28. http://dx.doi.org/10.1016/j.acha.2015.10.004.
Full textGlüge, R., H. Altenbach, and S. Eisenträger. "Locally-synchronous, iterative solver for Fourier-based homogenization." Computational Mechanics 68, no. 3 (2021): 599–618. http://dx.doi.org/10.1007/s00466-021-01975-w.
Full text